Jump to content
Important Survey - Please Participate ×

Really needing some help - 4 weeks out and feeling terrible


[Cu...]

Recommended Posts

Hey all,

 

Just looking for some guidance here, I am entering my 5th week of no k-pin (after 4-6 weeks of about 1mg every few days) and today I feel as bad as I did at the beginning point of withdrawal....

 

Some windows and waves, but still not much of an appetite (except late in the evening) - I am feeling desperate today - like this is going to never end....my anxiety is really high and I keep having pretty terrifying thoughts

 

Been thinking about going back on the benzo just to end this nightmarish feeling -  - even though I know, intellectually, at least on some level, that this will end...I need some encouragement not to just go back on...and some reassurance that this is normal - how did people get through this????

 

Help!!!!

 

 

Link to comment
Share on other sites

Hang in there! Your body got used to the regular dosing and now you've cut it off. Did you do a taper? or just cold turkey? Having gotten this far you should probably just stick it out, even though it's really tough. Best advice is to find a way to distract yourself while you go through the worst. Luckily you weren't on for very long so you should be OK.
Link to comment
Share on other sites

Hey all,

 

Just looking for some guidance here, I am entering my 5th week of no k-pin (after 4-6 weeks of about 1mg every few days) and today I feel as bad as I did at the beginning point of withdrawal....

 

Some windows and waves, but still not much of an appetite (except late in the evening) - I am feeling desperate today - like this is going to never end....my anxiety is really high and I keep having pretty terrifying thoughts

 

Been thinking about going back on the benzo just to end this nightmarish feeling -  - even though I know, intellectually, at least on some level, that this will end...I need some encouragement not to just go back on...and some reassurance that this is normal - how did people get through this????

 

Help!!!!

 

It can absolutely feel unending. I was just telling myself that this morning. I'm a little over two months off and I still have those days where I wake up with a little anxiety, feeling antsy, dizzy, doom, negative thoughts, some depression and weak body where my limbs feel heavy. It's hadn't happened for a while, but this week has been a bit of a challenge. I've thought how easy it would be to just get back on, but that's an irrational thought, because the truth is  I would just be prolonging this madness. So I would encourage you to not go back. Just keep reassuring yourself when you feel symptoms, that your body is healing. In order to help me get through it all, I keep myself busy. Most of the day I'm at work, and when I'm home, I paint, read books or watch movies. It does get better, and you will get better, actually you are already better. In this case you can't go by how you feel, because how you feel will convince you that you are not getting better, but that is not the truth. Keep yourself busy as you can, you're doing well.

Link to comment
Share on other sites

Hi.

Please hang in there!  I was in a similar situation - took K for about 8 weeks total (~0.5 mg/day).  I spent 10 weeks tapering and had horrible w/d the entire taper.  I hit acute after I jumped - everything got so bad for the first few weeks, I didn't think I would make it.  I ended up finding a great out-patient treatment center.  They gave me very focused treatment for about 3 weeks: EMDR therapy twic a week for the anxiety and terrible fear, massage/acupuncture to manage the horrible muscle tension and several meetings with a psychiatrist to continue managing symptoms.  It was intense, but sped up my recovery quite a bit - started feeling better after the first week.  It really took 6 weeks K-free to start feeling better regularly.  At its worst (about a week after I jumped), I was starting to think I couldn't live like this and it would never go away - I was so scared.  That's when I decided I needed some help from people who knew what they were talking about and really understood benzos.

 

The good news is that after a few months, I was pretty much healed and now (just over a year later) I am absolutely back to myself, but with a much better understanding of how to manage my stress!!

 

It will get better!

Link to comment
Share on other sites

WD is thinking all the time that you can not do it any minute longer! That's acute and it will go away. You just have to wait and live from one Minute t to the other. You can do it. Really!
Link to comment
Share on other sites

Learn to be free of it. Going back will only make everything worse.

 

I found the only thing to help was walking and meditation.

 

Time and more time.

 

Enjoy your windows and keep a long of them. In time you should very slowly see that the windows happen more often and last longer. Don't be shocked if after you make progress that you get knocked down but another powerful wave. In time you will heal.

 

Stay strong, you can do this!

Link to comment
Share on other sites

×
×
  • Create New...